Okay, so the shots hurt more on the right side — not that they’re bad at all, but I can feel them there and they sting a bit.
I left a message with my IVF nurse about just doing the injection on the left. It went something like this:
“Hi Nurse Sunshine, this is Kirby. I have done three injections now and the thing is, it hurts more when I do them on the right side and I bleed over there, but I don’t on the left. Since I have ample … umm … room to inject in where I can pinch the requisite amount of … umm … me, can I just do them on the left until that starts to hurt? Thanks. Hope you’re having a great day and have a nice weekend.”
I have not heard back yet.
I’m getting very mild side effects: mostly just headaches, but I’ve been a bit more thirsty lately, had a bit less appetite and I have to pee more frequently. Dry skin — not sure if that is an expected side effect. Admittedly, the first night I woke up at 3 a.m. and fell like my skull might split in two.
Which makes me wonder…
What if the shots aren’t doing anything?
It’s such a small dose. I am such a big person. I’ve sneezed more fluid in a tissue than I’m injecting everyday.
And the expected side effects are hot flashes and moodiness. I’ve been freezing my arse off ever since I started taking them. The hubby swears I am much more calm and happy now than I was before (thanks a ton).
So I’m not sure what’s going on in there. The hubby has taken to calling me Harry Potter since I have a scar on my head that happens to hurt more with the headaches.
Taking a page out of the “Managing the Sweetness Within” blog, I am “woo wooing” the Lupron after every shot. I have yet to convince the husband this is a pertinent aspect of the IVF process. Meanwhile, I have choreographed a nice little act.
First I do the shot. Then I woo woo with an energetic right arm. Then I flap my arms like a chicken. After all, we are raising eggs here folks.